# SDR CHQA201000121

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145865
- Aircraft time: 13,280 hours, 11,677 cycles
- Engine: Allsn AE3007A
- Engine time: 13,438 hours, 11,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 11677
- Condition: Discharged
- Location: Cabin
- Part time: 18,424 hours, 16,589 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 4 EMERGENCY LIGHT BATTERY WAS FOUND TO BE INOP.  MAINTENANCE REPLACED THE NR 4 BATTERY WITH NO FURTHER DEFECTS NOTED.
